# SDR ASAA2022032437793

- Difficulty date: March 24, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 31,127 hours, 9,938 cycles
- Engine: Ge CFM567B24
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 012802
- Condition: Failed
- Location: Ee Rack, E5
- Part time: 16,583 hours, 5,254 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL IN CRUISE, FMC RESET AFTER 2 MINUTES AND WORKED PROPERLY AFTER RESET. GROUNDED - YES. TROUBLESHOT & FOUND FMCS-L FAULTED MULTIPLE LEG WITH "ETHERNET-2", REPLACED NEW FMCS-L & PERFORMED INSTALLATION TESTS GOOD. B737-900 AMM 34-61-02/401 & FIM 34-61 TASK 837.
